Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Brownish thick discharge while on pills

Premium Questions

doctor1 MD

Alright so I am on sprintec birth control. My doctor told me to continuously take the active pills ... bit of cramps and weird really dark brown thick blood stuff..ive never missed a day and have been ...

doctor1 MD

I had a hysterectomy in 1993, having no problems since. About 2 weeks ago, I had a brownish discharge for a few days. Today, I had it again. No odor, just slightly thick brownish discharge. ...

doctor1 MD

.e after 48 hrs but today she got little brownish reddish color discharge instead of white! She meant The discharge had very little bloody so the color was different ,now she is very tensed !! M too scared ...

doctor1 MD

I had my last period on 24th march and took an I pill on 30th march within 18 hrs of sex. Had withdrawal bleeding for 3 days after a week. Now my period is due and have been having brown discharge ...

doctor1 MD

I had histerectomy 10 years ago. It is about 10 weeks i have discharge which is not normal for me. I am taking progonova hormone pill for about 8 years. The discharge doesn't have odor, it was white ...

Public Forum Discussions

doctor1 MD

and became more regular. 1 month ago i started to get a thick brownish discharge (occasionally i get ... on the pill help?? thanks ...

doctor1 MD

march so I havent been bleeding for around 4-5 months. And all of a sudden I started having brownish thick discharge. Is it normal to randomly start your period again after so long? Or is this something ...

doctor1 MD

To preface this, I am on the pill and have been for about 10 months. I ve taken it daily at the same time every day. I am due for my next period in three days. My cervical mucus has been a brownish ...

doctor1 MD

, can I answer your health question? Please type your question here... Hi, i have for the first time gone on the pill, and im on the placebo pills now, and have got my withdrawal bleeding ...

doctor1 MD

and thick discharge. And unbearable abdomen pain. What is the reason behind this? Is this because of the pill or we should consult a doctor? Please advice. Thank You Anuj ...

doctor1 MD

of April . From 10th onwards till now iam getting a thick clump of discharge only after every urination ...

doctor1 MD

I have asked my regular gyno on regular occasions about dark colored discharge. She assured me I was fine. However, now the consistency has changed, it is no longer the texture of regular discharge ...

doctor1 MD

early (towards the end of the second week on the pill pack) and this week (the placebo pills on the pack) I started having a brown is he pinkish discharge. Should I be concerned? I m supposed to start my ...

doctor1 MD

brownish. This is the second week in December the 10th I went to the bathroom and i saw a thick burgundy .... Monday I went and bought morning after. The week before i had my period and the day i took the pills my ...

doctor1 MD

Hi, I had a pretty heavy brown spotting that I thought was my period but stopped after a few hours. I had sex last week without a condom and pulled out while on birth control. I was on a certain pill ...

Mobile Questions and Answers

doctor1 MD

Hi, I read your query and I understand your concerns. Following is my reply: 1) This discharge is the period. 2) It is normal to have such periods once in a while. Let me know if you have anymore questions. Regards, Dr. Mahesh Koregol

doctor1 MD

It could be infection in vagina. I would advice you to keep metronidazole pesaary.

doctor1 MD

HAI WELCOME TO HCM Taking ocpills will cause minimal bleeding some time due to hormonal suppression. brownish discharge could be consider as normal periods if urine pregnancy test is negative.